Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 51, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 7, 2016, 4:11 AM CDT for Allamakee County, Winneshiek County, Iowa; Fillmore County, Houston County, Winona County, Minnesota. It was in force for 64 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 4:11 AM CDT (09:11 UTC)
- Expired
- Jul 7, 2016, 5:15 AM CDT
- In force
- 64 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Allamakee County, IA, Winneshiek County, IA, Fillmore County, MN, Houston County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 35 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:13 AM CDT | TSTM WND DMG | Decorah, IA | LARGE TREE BRANCH BLOWN DOWN |
| Jul 7, 4:13 AM CDT | TSTM WND DMG | Decorah, IA | LARGE TREE BRANCH BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1025 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
235
WUUS53 KARX 070911
SVRARX
IAC005-191-MNC045-055-169-071015-
/O.NEW.KARX.SV.W.0051.160707T0911Z-160707T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
411 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEASTERN IOWA...
NORTHEASTERN WINNESHIEK COUNTY IN NORTHEASTERN IOWA...
SOUTHERN WINONA COUNTY IN SOUTHEASTERN MINNESOTA...
EASTERN FILLMORE COUNTY IN SOUTHEASTERN MINNESOTA...
HOUSTON COUNTY IN SOUTHEASTERN MINNESOTA...
* UNTIL 515 AM CDT
* AT 409 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF LANESBORO TO NEAR DECORAH...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RUSHFORD AROUND 425 AM CDT.
WAUKON AROUND 435 AM CDT.
HOUSTON AROUND 440 AM CDT.
NEW ALBIN AROUND 455 AM CDT.
LANSING...LA CRESCENT AND DAKOTA AROUND 500 AM CDT.
LA CROSSE AROUND 505 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
HARTFORD...RUSHFORD VILLAGE...MOUND PRAIRIE...MONEY CREEK AND
HIGHLAND.
WIND GUSTS NEAR 60 MPH HAVE BEEN REPORTED ALONG THIS LINE...INCLUDING A
WIND GUST OF 62 MPH AT PRESTON MINNESOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9193 4386 9208 4397 9141 4385 9128
4378 9124 4371 9127 4361 9127 4358 9123
4354 9125 4352 9122 4348 9122 4345 9123
4341 9120 4337 9122 4334 9116 4319 9115
TIME...MOT...LOC 0909Z 257DEG 32KT 4385 9195 4334 9181
HAIL...0.75IN
WIND...60MPH
$$
DL4 follow-up statements
057
WWUS53 KARX 070934
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
434 AM CDT THU JUL 7 2016
IAC005-191-MNC045-055-169-071015-
/O.CON.KARX.SV.W.0051.000000T0000Z-160707T1015Z/
ALLAMAKEE IA-WINNESHIEK IA-WINONA MN-FILLMORE MN-HOUSTON MN-
434 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ALLAMAKEE...NORTHEASTERN WINNESHIEK...SOUTHEASTERN WINONA...
EASTERN FILLMORE AND HOUSTON COUNTIES...
AT 434 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF RUSHFORD TO CALEDONIA TO 6 MILES
NORTH OF WAUKON...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BROWNSVILLE AND HOKAH AROUND 445 AM CDT.
LANSING...DAKOTA AND NEW ALBIN AROUND 450 AM CDT.
LA CROSSE AND LA CRESCENT AROUND 455 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
HARTFORD...RUSHFORD VILLAGE...MOUND PRAIRIE...MONEY CREEK AND
DRESBACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9177 4358 9178 4389 9191 4397 9141
4385 9128 4378 9124 4371 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4337 9122 4334 9116
4319 9115
TIME...MOT...LOC 0934Z 258DEG 46KT 4390 9166 4365 9150 4336 9152
HAIL...0.75IN
WIND...60MPH
$$
LAWRENCE870
WWUS53 KARX 070951
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
451 AM CDT THU JUL 7 2016
IAC191-MNC045-071001-
/O.CAN.KARX.SV.W.0051.000000T0000Z-160707T1015Z/
WINNESHIEK IA-FILLMORE MN-
451 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNESHIEK AND
EASTERN FILLMORE COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
LAT...LON 4321 9150 4361 9151 4394 9161 4397 9141
4385 9128 4378 9124 4371 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4337 9122 4334 9116
4319 9115
TIME...MOT...LOC 0951Z 257DEG 32KT 4393 9147 4368 9131 4339 9133
$$
IAC005-MNC055-169-071015-
/O.CON.KARX.SV.W.0051.000000T0000Z-160707T1015Z/
ALLAMAKEE IA-WINONA MN-HOUSTON MN-
451 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL ALLAMAKEE...SOUTHEASTERN WINONA AND EASTERN HOUSTON
COUNTIES...
AT 451 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR TREMPEALEAU TO NEAR BROWNSVILLE TO NEAR
LANSING... MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
BROWNSVILLE AROUND 455 AM CDT.
LANSING...LA CRESCENT AND DAKOTA AROUND 500 AM CDT.
LA CROSSE AROUND 510 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE NEW
HARTFORD...MOUND PRAIRIE...DRESBACH...RENO AND EITZEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9150 4361 9151 4394 9161 4397 9141
4385 9128 4378 9124 4371 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4337 9122 4334 9116
4319 9115
TIME...MOT...LOC 0951Z 257DEG 32KT 4393 9147 4368 9131 4339 9133
HAIL...0.75IN
WIND...60MPH
$$
LAWRENCE678
WWUS53 KARX 071002
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 AM CDT THU JUL 7 2016
IAC005-MNC055-169-071015-
/O.CON.KARX.SV.W.0051.000000T0000Z-160707T1015Z/
ALLAMAKEE IA-WINONA MN-HOUSTON MN-
502 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR CENTRAL ALLAMAKEE...SOUTHEASTERN WINONA AND EASTERN HOUSTON
COUNTIES...
AT 502 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BRICE PRAIRIE TO NEAR STODDARD TO NEAR LANSING...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL ALLAMAKEE...SOUTHEASTERN WINONA AND EASTERN HOUSTON
COUNTIES... INCLUDING THE FOLLOWING LOCATIONS:
DRESBACH...RENO...WATERVILLE... VILLAGE CREEK AND I 90 EXIT 266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9133 4363 9133 4396 9146 4397 9141
4385 9128 4378 9124 4371 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4337 9122 4334 9116
4319 9115
TIME...MOT...LOC 1002Z 257DEG 32KT 4395 9134 4370 9118 4341 9120
HAIL...0.75IN
WIND...60MPH
$$
LAWRENCE798
WWUS53 KARX 071008
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
508 AM CDT THU JUL 7 2016
IAC005-MNC055-169-071016-
/O.EXP.KARX.SV.W.0051.000000T0000Z-160707T1015Z/
ALLAMAKEE IA-WINONA MN-HOUSTON MN-
508 AM CDT THU JUL 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALLAMAKEE...
SOUTHEASTERN WINONA AND EASTERN HOUSTON COUNTIES WILL EXPIRE AT 515
AM CDT...
THE STRONGEST WINDS THESE THESE STORMS HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU EXPERIENCED SEVERE WEATHER...PLEASE RELAY IT TO LAW
ENFORCEMENT OR CONTACT THE NATIONAL WEATHER SERVICE ON FACEBOOK OR
TWITTER.
LAT...LON 4321 9133 4363 9133 4396 9146 4397 9141
4385 9128 4378 9124 4371 9127 4361 9127
4358 9123 4354 9125 4352 9122 4348 9122
4345 9123 4341 9120 4337 9122 4334 9116
4319 9115
TIME...MOT...LOC 1005Z 257DEG 32KT 4395 9134 4370 9118 4341 9120
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:49 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 7, 2:49 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 249 AM CDT THU JUL 7 2016 .SHORT TERM...(Today through Tonight) Issued at 249 PM CDT THU Jul 7 2016 Surface analysis at 2 am had a warm front draped west-east from northern IA into far south WI. Rich theta-e air advecting northeast out of the Plains into/over the warm front, combined with a weak mid- level trough was producing a fairly strong QLCS across southern MN into central/western IA. This line was racing east around 40 mph and should be into southeast MN/northeast Ia by 3 am, then gradually weakening as it crosses east of the Mississippi River after 4 am. Will see that QLCS mostly pushed east out of the area by mid- morning, leaving a brief quiet period from late morning into the early afternoon. Increasing moisture transport into the area ahead of low pressure pushing out of the Plains expected to produce scattered shower/thunderstorm through the afternoon. Expect these storms to gradually ramp up going into late afternoon/early evening as cold front pushes from MN/IA. Plenty of CAPE will work with 0-3km bulk shear of 25-35kt for strong to severe storm potential... damaging wind being the main threat. Current thinking is there will be a fairly solid line of incoming storms with the front but there may be a northern mechanically/pva forced component and a southern/more thermodynamically-driven component as the front rolls in. In theory then, it is quite possible that the line of storms may split north south of I-90 during the early evening. Have left mostly likely pops in for the entire area for now/highest north with the pva, but wanted to convey the possibility of the split. Expecting the cold front/bulk of storms to lift northeast of I-94 after midnight. .LONG TERM...(Friday through Wednesday) Issued at 249 PM CDT THU Jul 7 2016 Friday will see a continued chance of showers and storms mainly northeast of I-94 along with fairly breezy northwest winds in cyclonic flow behind low pressure over the Upper Peninsula. Cooler and drier otherwise with highs in the 70s. High pressure builds in for the weekend for a dry/cooler spell. Shower/thunder chances returns Monday through Wednesday as low pressure tracking across the Northern Plain into southern Canada pushes a cold front toward/through the region. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1100 PM CDT Wed Jul 6 2016 Still some uncertainty with how the area of thunderstorms moving east/southeast out of the northern plains will evolve-track overnight. Latest NAM joins the EC with taking the activity more southeast - away from the taf sites. Mesomodels though still favor bringing some shra/ts across krst/klse in the 09-12z (or so) time frame. HRRRs doing the best with current convection and will lean toward that solution for now. Will stay optimistic with cigs, keeping it predominately VFR. Somewhat variable clouds tomorrow with winds likely from an easterly direction Thu. Another round of shra/ts for the region Thu evening, but some hints that most of the activity could move north and south of the taf sites. Confidence not high on how this will evolve...with any lingering morning convection playing an important role. Will add vcts for the moment, but expect some refinement to this forecast through the day Thu. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM....DAS AVIATION...Rieck
Hazardous weather outlook, Jul 6, 9:23 AM CDT, 18 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 923 AM CDT WED JUL 6 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-071200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 923 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP NORTHWARD INTO THE AREA LATER TONIGHT. WHILE CONFIDENCE REMAINS RATHER LOW ABOUT HOW WIDESPREAD THUNDERSTORMS WILL BECOME...ANY STORMS THAT DEVELOP COULD BE STRONG WITH GUSTY WINDS...HAIL...AND TORRENTIAL DOWNPOURS...ESPECIALLY ACROSS NORTHEAST IOWA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ONE OR TWO ADDITIONAL ROUNDS OF THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THURSDAY INTO FRIDAY. STORMS MAY BECOME SEVERE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND MAY ALSO PRODUCE LOCALIZED HEAVY RAINS. THUNDERSTORMS ARE AGAIN POSSIBLE NEXT MONDAY AND TUESDAY. AT THIS TIME...IT REMAINS TOO EARLY TO DETERMINE THE RISK FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY BUT MAY BE NEEDED THURSDAY INTO THURSDAY NIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. LAWRENCE/DAS/BOYNE
In the hours before
Special weather statement, Jul 7, 2:25 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 225 AM CDT THU JUL 7 2016 IAZ008-009-018-019-MNZ079-086-087-094-095-070900- CHICKASAW-FLOYD-MITCHELL-HOWARD-DODGE-WABASHA-MOWER-FILLMORE-OLMSTED- 225 AM CDT THU JUL 7 2016 ...AN AREA OF STRONG THUNDERSTORMS MOVING INTO SOUTHEAST MINNESOTA AND NORTHEAST IOWA THROUGH 4 AM... AT 223 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR WALDORF TO NEAR FOREST CITY TO NEAR IOWA FALLS. MOVEMENT WAS EAST AT 50 MPH. WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE STORMS. THROUGH 4 AM...LOCATIONS IMPACTED INCLUDE... ROCHESTER...AUSTIN...CHARLES CITY...CRESCO...OSAGE...NEW HAMPTON... DODGE CENTER...PRESTON...MANTORVILLE...STEWARTVILLE...BYRON... PLAINVIEW...PINE ISLAND...CHATFIELD... SPRING VALLEY...EYOTA... NASHUA AND NORA SPRINGS. FREQUENT CLOUD TO GROUND LIGHTNING AND QUICK RAINFALL AMOUNTS UP TO ONE INCH CAN ALSO BE EXPECTED WITH THESE STORMS. IF OUTDOORS OR CAMPING, SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4420 9305 4419 9208 4291 9208 4291 9302 TIME...MOT...LOC 0723Z 265DEG 48KT 4388 9368 4330 9355 4255 9332 LAWRENCE
Special weather statement, Jul 7, 3:52 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
352 AM CDT THU JUL 7 2016
IAZ009>011-019-MNZ079-086>088-094>096-WIZ032-070945-
CHICKASAW-ALLAMAKEE-WINNESHIEK-HOWARD-WINONA-HOUSTON-DODGE-WABASHA-
MOWER-FILLMORE-OLMSTED-BUFFALO-
352 AM CDT THU JUL 7 2016
...A LINE OF STRONG THUNDERSTORMS CROSSING NORTHEAST IOWA AND
SOUTHEAST MINNESOTA THROUGH 5 AM...
AT 349 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR PINE ISLAND TO NEAR WYKOFF TO 7
MILES NORTHWEST OF FAIRBANK. MOVEMENT WAS NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED THROUGH 5 AM INCLUDE...
ROCHESTER...WINONA...DECORAH...LA CRESCENT...WAUKON...CRESCO...
CALEDONIA...WABASHA...PRESTON...MANTORVILLE...LANSING...BUFFALO...
KASSON...STEWARTVILLE...BYRON...GOODVIEW...ST. CHARLES...PLAINVIEW...
PINE ISLAND AND CHATFIELD.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. THOSE OUTDOORS OR CAMPING SHOULD SEEK SAFE SHELTER UNTIL THE
STORMS PASS.
LAT...LON 4420 9277 4419 9255 4427 9255 4441 9209
4382 9128 4309 9119 4308 9230 4418 9282
TIME...MOT...LOC 0849Z 239DEG 34KT 4414 9270 4371 9220 4270 9217
LAWRENCEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:25 AM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Mitchell | 95 min |
| Jul 7, 2:50 AM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 40 min |
| Jul 7, 3:52 AM CDT | Special Weather Statement | ARX | Allamakee, Howard, Winneshiek | 53 min |
| Jul 7, 4:29 AM CDT | Special Weather Statement | ARX | Allamakee | 61 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.